Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 28, Issue 5 - Nov 2012
Volume 28, Issue 4 - Aug 2012
Volume 28, Issue 3 - May 2012
Volume 28, Issue 2 - Feb 2012
Volume 28, Issue 1 - Jan 2012
Selecting the target year
STRONG CONVERGENCE THEOREMS FOR GENERALIZED VARIATIONAL INEQUALITIES AND RELATIVELY WEAK NONEXPANSIVE MAPPINGS IN BANACH SPACES
Liu, Ying ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 265~280
DOI : 10.7858/eamj.2012.28.3.265
In this paper, we introduce an iterative sequence by using a hybrid generalized
-projection algorithm for finding a common element of the set of fixed points of a relatively weak nonexpansive mapping an the set of solutions of a generalized variational inequality in a Banach space. Our results extend and improve the recent ones announced by Y. Liu [Strong convergence theorems for variational inequalities and relatively weak nonexpansive mappings, J. Glob. Optim. 46 (2010), 319-329], J. Fan, X. Liu and J. Li [Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces, Nonlinear Analysis 70 (2009), 3997-4007], and many others.
GENERALIZED PRIME IDEALS IN NON-ASSOCIATIVE NEAR-RINGS I
Cho, Yong-Uk ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 281~285
DOI : 10.7858/eamj.2012.28.3.281
In this paper, the concept of *-prime ideals in non-associative near-rings is introduced and then will be studied. For this purpose, first we introduce the notions of *-operation, *-prime ideal and *-system in a near-ring. Next, we will define the *-sequence, *-strongly nilpotent *-prime radical of near-rings, and then obtain some characterizations of *-prime ideal and *-prime radical
(I) of an ideal I of near-ring N.
ON CONVERGENCE THEOREMS OF ITERATIVE SCHEMES FOR PSEUDOCONTRACTIVE MAPPINGS
Kim, Jong-Kyu ; Rafiq, Arif ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 287~292
DOI : 10.7858/eamj.2012.28.3.287
In this paper, we establish the strong convergence for the Mann iterative scheme associated with uniformly continuous pseudocontractive mappings in real Banach spaces. Moreover, our technique of proofs is of independent interest.
AN ACTIVE SET SQP-FILTER METHOD FOR SOLVING NONLINEAR PROGRAMMING
Su, Ke ; Yuan, Yingna ; An, Hui ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 293~303
DOI : 10.7858/eamj.2012.28.3.293
Sequential quadratic programming (SQP) has been one of the most important methods for solving nonlinear constrained optimization problems. Recently, filter method, proposed by Fletcher and Leyffer, has been extensively applied for its promising numerical results. In this paper, we present and study an active set SQP-filter algorithm for inequality constrained optimization. The active set technique reduces the size of quadratic programming (QP) subproblem. While by the filter method, there is no penalty parameter estimate. Moreover, Maratos effect can be overcome by filter technique. Global convergence property of the proposed algorithm are established under suitable conditions. Some numerical results are reported in this paper.
A HYBRID PROJECTION METHOD FOR RELAXED COCOERCIVE MAPPINGS AND STRICTLY PSEUDO-CONTRACTIVE MAPPINGS
Liu, Ying ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 305~320
DOI : 10.7858/eamj.2012.28.3.305
The purpose of this paper is to introduce a hybrid projection method for finding a common element of the set of solutions of a generalized equilibrium problem, the set of solutions of a variational inclusion problem and the set of common fixed points of a finite family of strict pseudo-contractions in Hilbert spaces.
SANDWICH-TYPE THEOREMS FOR A CLASS OF INTEGRAL OPERATORS ASSOCIATED WITH MEROMORPHIC FUNCTIONS
Cho, Nak-Eun ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 321~332
DOI : 10.7858/eamj.2012.28.3.321
The purpose of the present paper is to investigate some subordination and superordination preserving properties of certain integral operators de ned on the space of meromorphic functions in the puncture open unit disk. The sandwich-type theorems for these integral operators are also presented.
INFINITELY MANY REGULAR SUBNORMAL BINARY HERMITIAN LATTICES OVER IMAGINARY QUADRATIC FIELDS
Kim, Byeong-Moon ; Kim, Ji-Young ; Park, Poo-Sung ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 333~337
DOI : 10.7858/eamj.2012.28.3.333
Finiteness of regular normal binary Hermitian lattices are known in several articles. In this article, we point out that there are infinitely many imaginary quadratic fields that admit a regular subnormal binary Hermitian lattice.
ENERGY DECAY RATE FOR THE KIRCHHOFF TYPE WAVE EQUATION WITH ACOUSTIC BOUNDARY
Kang, Yong-Han ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 339~345
DOI : 10.7858/eamj.2012.28.3.339
In this paper, we study uniform exponential stabilization of the vibrations of the Kirchho type wave equation with acoustic boundary in a bounded domain in
. To stabilize the system, we incorporate separately, the passive viscous damping in the model as like Gannesh C. Gorain . Energy decay rate is obtained by the exponential stability of solutions by using multiplier technique.
TECHNIQUES FOR COMPUTATIONS OF THE AUTOMORPHISM GROUP OF DOMAIN
Byun, Ji-Soo ;
East Asian mathematical journal , volume 28, issue 3, 2012, Pages 347~352
DOI : 10.7858/eamj.2012.28.3.347
In this paper, we introduce techniques for computations of the automorphism group of special doamins, for example the Kohn-Nirenberg domain, Fornaess domain and Cartan Hartogs domain.